| Model Number |
97800 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient (pt) who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that they noticed today that the communicator was not responding and they didn't have a way to turn off their therapy as they pass through airport security gates.The pt mentioned the communicator would show a blinking yellow light for 60 seconds then would turn off.The pt stated they tried charging the communicator, but it didn't show any indicator lights.The pt added their programmer takes time to charge but was still working and had 67% battery life.The agent reviewed general therapy and device-use information and agent sent repair request to replace the communicator.The agent sent expedited delivery for the replacement.The agent called pt back to gather additional event information, pt answered and provided information.
Additional Manufacturer Narrative
Continuation of d10: product id tm90q0 (serial: (b)(6)); product type: 0001-accessory; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.